Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 10, NWS Grand Forks, ND

June 18, 2009Barnes County, Ransom County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 18, 2009, 3:23 PM CDT for Barnes County, Ransom County, North Dakota. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 3:23 PM CDT (20:23 UTC)
Expired
Jun 18, 2009, 4:04 PM CDT
In force
41 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Barnes County, ND, Ransom County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 104 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:55 PM CDTHAIL 110 W Enderlin, NDHAIL FELL ALONG THE RANSOM AND BARNES COUNTY LINE.
Jun 18, 3:55 PM CDTHAIL 13 S Nome, NDHAIL FELL ALONG THE RANSOM AND BARNES COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
725 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 182023
SVRFGF
NDC003-073-182130-
/O.NEW.KFGF.SV.W.0010.090618T2023Z-090618T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
323 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHWESTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 430 PM CDT

* AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
  STORM WAS LOCATED 4 MILES NORTHWEST OF FORT RANSOM...OR 25 MILES
  SOUTH OF VALLEY CITY...MOVING TO THE NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LITTLE YELLOWSTONE STATE AT 350 PM CDT...
  NOME AT 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4683 9782 4663 9769 4648 9798 4658 9804
TIME...MOT...LOC 2023Z 226DEG 8KT 4656 9798

$$

TG
2 follow-up statements
000 
WWUS53 KFGF 182041
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
341 PM CDT THU JUN 18 2009

NDC003-073-182130-
/O.CON.KFGF.SV.W.0010.000000T0000Z-090618T2130Z/
RANSOM ND-BARNES ND-
341 PM CDT THU JUN 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN BARNES AND NORTHWESTERN RANSOM COUNTIES...

AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM
WAS LOCATED 3 MILES SOUTHEAST OF LITTLE YELLOWSTONE STATE...OR 23
MILES SOUTH OF VALLEY CITY...MOVING TO THE NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NOME BY 400 PM CDT...
  FINGAL BY 415 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH
DAKOTA.

&&

LAT...LON 4662 9800 4683 9782 4663 9769 4654 9786
TIME...MOT...LOC 2041Z 230DEG 15KT 4661 9789

$$

TG
000 
WWUS53 KFGF 182104
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
404 PM CDT THU JUN 18 2009

NDC003-073-182114-
/O.CAN.KFGF.SV.W.0010.000000T0000Z-090618T2130Z/
RANSOM ND-BARNES ND-
404 PM CDT THU JUN 18 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARNES AND
NORTHWESTERN RANSOM COUNTIES IS CANCELLED...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM LOCATED NEAR NOME...OR 20 MILES SOUTHEAST OF VALLEY
CITY...MOVING TO THE NORTHEAST AT 15 MPH.

THE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER CONSIDERED SEVERE. SO
THE WARNING HAS BEEN CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH
DAKOTA.

LAT...LON 4662 9800 4683 9782 4663 9769 4654 9786
TIME...MOT...LOC 2104Z 230DEG 15KT 4667 9778

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:34 PM CDT, 49 minutes earlier.

Area forecast discussion, Jun 18, 2:34 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
234 PM CDT THU JUN 18 2009

.SHORT TERM...
MAIN FORECAST CHALLENGE FOR TONIGHT WILL BE SEVERE WEATHER
POTENTIAL. MODELS IN AGREEMENT ON THE LARGE SCALE DETAILS...
BUT DIFFER IN THE SMALL SCALE QPF AMOUNT/PLACEMENT DETAILS. PREFER
THE GFS QPF SCENARIO AND WILL FOLLOW IT FOR THE MOST PART.

TONIGHT...VERY COMPLEX SFC PATTERN OUT THERE THIS AFTERNOON DUE
TO THE VERY WEAK SFC FLOW. COMPUTER ANALYSIS SHOWS MANY DIFFERENT
WEAK SFC LOWS ACROSS THE ENTIRE TRI STATE REGION. ONE OF THESE IS
OVER FAR SOUTHEAST ND WHERE TEMPS ARE FINALLY RECOVERING AFTER THE
CLOUDY/COOLER START. CLEAR HOLE OVER NORTHEAST SD HAS EXPANDED
FURTHER NORTH AND HAS ALLOWED GOOD HEATING NOW OVER SOUTHEAST
ND/WEST CENTRAL MN. ONE TSTM CELL FIRED UP NEAR KAXN...BUT NOT
MUCH ELSE IN THIS AREA YET. OTHER CELLS ARE FLARING UP IN THE
NORTHERN FA...AND ARE APPROACHING THE SOUTHWEST FA. MAIN VORT THAT
WE WERE WATCHING THIS MORNING IS NOW MOVING INTO THE CENTRAL
DAKOTAS. THIS HAS HELPED SUSTAIN THE TSTM ACTIVITY AROUND AND
SOUTH OF KBIS. FOR TONIGHT...FOLLOWING THE GFS...WOULD FAVOR A
CORRIDOR WITH BETTER PCPN CHANCES FROM POSSIBLY KJMS TO KTVF.
TRAINING CELLS OVER THE SAME AREA WILL ALSO HAVE TO BE MONITORED.
IF THE ABOVE PCPN CORRIDOR IS CORRECT...THE FAR SOUTHERN VALLEY
SHOULD STAY OUT OF THE HEAVIER RAINS. OUTSIDE OF THE ABERCROMBIE
ND/KENT MN AREAS...FLASH FLOOD GUIDANCE IS PRETTY HIGH. THEREFORE
IT WILL TAKE TRAINING TSTMS OR VERY SLOW MOVING TSTMS TO CAUSE
FLASH FLOODING. OTHERWISE HAIL AND AN ISOLATED TORNADO ARE
POSSIBLE. LCL HEIGHTS ARE VERY LOW ALONG WITH VGP VALUES AROUND
0.2.

FRI-SUN...LOOKS LIKE THERE COULD BE ANOTHER ROUND OF SHOWERS/TSTMS
ON FRIDAY...ESPECIALLY BY AFTERNOON. ANOTHER 500MB SHORT WAVE WILL
ROTATE THROUGH THE REGION AND WILL BE THE FOCUS ONCE AGAIN.
HEIGHTS BEGIN TO RISE BY SAT WHICH SHOULD GIVE THE AREA A
TEMPORARY BREAK FROM THE SHOWER/TSTM CHANCES. SUNDAY IS STILL A
BIT UP IN THE AIR...WITH THE ECMWF SHOWING IT WET ONCE AGAIN IN
SOUTHWEST FLOW. 12Z GFS IS A BIT SLOWER BRINGING BACK IN PCPN...
SO DO NOT HAVE MUCH CONFIDENCE IN EITHER SOLUTION. WILL THEREFORE
PLAY THE MIDDLE OF THE ROAD FOR NOW AND MATCH SURROUNDING OFFICES
WITH A LOW CHANCE.

.LONG TERM...MODELS REMAIN IN DECENT AGREEMENT. SW FLOW
ALOFT THROUGH THE PERIOD. THIS PATTERN WOULD SUGGEST MULTIPLE
CHANCES FOR THUNDER AS WAVES EJECT FROM MAIN W COAST TROUGH. TIMING
OF BEST THUNDER CHANCES ALWAYS A PROBLEM THIS FAR OUT AND WILL NOT
GO HIGHER THAN 30 POPS AT THIS POINT. TEMPERATURES AT OR ABOVE
NORMAL GIVEN THE EXPECTED SYNOPTIC PATTERN.

&&

.AVIATION...THUNDER CHANCES WILL BE THE MAIN CHALLENGE AND HAZARD
FOR THIS PERIOD. APPEARS BEST CHANCES WILL BE FROM A JAMESTOWN TO
GRAND FORKS TO BAUDETTE LINE THIS AFTERNOON AND EVENING (KGFK AND
KTVF TAF SITES). THUNDER/SHOWER CHANCES STILL EXIST AT OTHER
SITES...BUT PROBABILITIES TOO LOW FOR MENTION IN FORECAST. MVFR
CIGS/VSBY POSSIBLE WITH ANY HEAVIER STORM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON/TG
Hazardous weather outlook, Jun 18, 4:57 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
457 AM CDT THU JUN 18 2009

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-191000-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
457 AM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CONTAINING HEAVY RAIN ARE POSSIBLE IN SOUTHEAST
NORTH DAKOTA INTO WEST CENTRAL MINNESOTA TODAY AND TONIGHT.
ADDITIONAL HEAVY RAIN MAY AGGRAVATE ONGOING FLOODING ALONG THE
WILD RICE RIVER AT ABERCROMBIE...THE RED RIVER AT FARGO...AND THE
SOUTH BRANCH BUFFALO RIVER AT SABIN. THERE IS ALSO A SLIGHT RISK
FOR SEVERE STORMS THIS AFTERNOON THROUGH TONIGHT...WITH LARGE HAIL
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN
FRIDAY. THE PRIMARY THREATS WILL BE HEAVY RAIN AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

ROGERS/DK

In the hours before

Local storm report, Jun 18, 1:59 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
159 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             5 W URBANK              46.13N 95.61W
06/18/2009  E2.50 INCH       OTTER TAIL         MN   PUBLIC

            LOTS OF GOLF BALL AND LARGER HAIL...SIGNIFICANT TREE
            DAMAGE

&&

MEWENS
Local storm report, Jun 18, 2:12 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
212 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             5 WNW FORT RANSOM       46.55N 98.03W
06/18/2009  E1.00 INCH       RANSOM             ND   PUBLIC

&&

MEWENS
Special weather statement, Jun 18, 2:18 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
218 PM CDT THU JUN 18 2009

NDZ008-182015-
PEMBINA ND-
218 PM CDT THU JUN 18 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR PEMBINA COUNTY IN NORTHEAST NORTH
DAKOTA...

UNTIL 315 PM CDT

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL. THE STORM
WAS LOCATED 4 MILES NORTHEAST OF GARDAR...OR 24 MILES NORTHWEST OF
GRAFTON...MOVING TO THE NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
CRYSTAL AT 250 PM CDT...HENSEL AT 305 PM CDT...7 MILES SOUTH OF
CAVALIER AT 315 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4899 9725 4856 9720 4856 9789 4884 9791
TIME...MOT...LOC 1918Z 248DEG 8KT 4864 9781

HOPKINS
Special weather statement, Jun 18, 2:31 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
231 PM CDT THU JUN 18 2009

NDZ038-039-182000-
BARNES ND-CASS ND-
231 PM CDT THU JUN 18 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS COUNTY IN
SOUTHEAST NORTH DAKOTA AND SOUTHEASTERN BARNES COUNTY IN SOUTHEAST
NORTH DAKOTA...

UNTIL 300 PM CDT

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...AND WINDS
UP TO 50 MPH. THE STORM WAS LOCATED 3 MILES SOUTH OF NOME...OR 22
MILES SOUTHEAST OF VALLEY CITY...MOVING TO THE EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
LUCCA AT 250 PM CDT...7 MILES SOUTHWEST OF ALICE AT 300 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4682 9754 4663 9743 4663 9786 4669 9798
TIME...MOT...LOC 1931Z 249DEG 15KT 4664 9780

TG
Local storm report, Jun 18, 2:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
254 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             HAMILTON                48.81N 97.45W
06/18/2009  E1.25 INCH       PEMBINA            ND   TRAINED SPOTTER

&&

MEWENS
Local storm report, Jun 18, 3:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
315 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             4 E OLGA                48.80N 97.95W
06/18/2009  E1.00 INCH       CAVALIER           ND   PUBLIC

&&

MEWENS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:54 PM CDTSpecial Weather StatementFGFRansom36 min
Jun 18, 2:18 PM CDTSpecial Weather StatementFGFPembina57 min
Jun 18, 2:23 PM CDTSevere Thunderstorm WarningFGFPembina52 min
Jun 18, 2:31 PM CDTSpecial Weather StatementFGFRansom29 min
Jun 18, 2:55 PM CDTSevere Thunderstorm WarningFGFCavalier65 min
Jun 18, 3:16 PM CDTSevere Thunderstorm WarningFGFPembina42 min
Jun 18, 3:22 PM CDTFlash Flood WarningFGFCavalier, Pembina18 hr
Jun 18, 3:56 PM CDTSpecial Weather StatementFGFCavalier34 min
Jun 18, 4:05 PM CDTFlash Flood WarningFGFCavalier17 hr
Jun 18, 4:19 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland56 min
Jun 18, 4:26 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent64 min
Jun 18, 4:28 PM CDTAreal Flood AdvisoryFGFBarnes, Cass, Ransom5 hr
Jun 18, 4:46 PM CDTSevere Thunderstorm WarningFGFCass, Richland59 min
Jun 18, 4:52 PM CDTTornado WarningFGFRichland53 min
Jun 18, 5:02 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent58 min
Jun 18, 5:33 PM CDTTornado WarningFGFRichland57 min
Jun 18, 5:38 PM CDTTornado WarningFGFRichland52 min
Jun 18, 6:15 PM CDTTornado WarningFGFRichland37 min
Jun 18, 6:41 PM CDTAreal Flood AdvisoryFGFCavalier, Towner3 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.